# SDR 97ZZZM1126

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874TA
- Make and model: Doug DC-6A
- Aircraft serial: 44641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 800
- Part time: 36,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPED RIVETS AT LAP SEAM 2 O'CLOCK POSITION AT APPROX STATION 800.  CUTOUT CORRODED SKIN AND REPAIRED PER SRM FIG 4-29.  REPLACED POPPED RIVETS.
